# SDR 29GA2015113000001

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 32,209 hours, 35,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FORCE WAS USED TO CLOSE MAIN CABIN DOOR.  SECURED MAIN ENTRANCE DOOR TRIM PANEL, OPS CHECK GOOD.
